Posted by ed_uk on January 27, 2005, at 11:51:34
In reply to TO ED_UK, posted by Jeroen on January 26, 2005, at 17:31:24
>i am now 5 days on amantadine
>my eyes feel worse, the uncontrolled eye movements and eye blinking are worser... i am very dissapointed, but i feel better
With amantadine, improvement of TD will take time. The TD symptoms may temporarily get worse before they get better.
>Leponex will be my last hope.
That's just not true! There are several other treatments that may help. Did you discuss Leponex with your new psychiatrist?
>i have important AXID Nizatidine from the united states
>will it be a problem if i take this the first few months while on leponex? will it reduce some weight? is it dangerous?
Nizatidine (Axid) might possibly be helpful in reducing the weight gain. Orlistat (Xenical) may also be helpful. Do not take any more medication without your doctors advice, you may create new problems for yourself. Be sure to tell your doctor that you are taking amantadine.
>I wanted a happy ending, go out with friends again, i guess god dont want me to be happy
You still can go out with friends. What do you like to do?